# SDR YENA2025112401118

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 6,856 hours, 1,275 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fmc
- Part number: 74434113
- Part serial: 2QN
- Condition: Faulted
- Location: Zone 100
- Part time: 8,906 hours, 1,530 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 133, BOS-SFO. (ETOPS)  ECAM FUEL ACT XFR FAULT ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); PER TECH SUPPORT REMOVED AND REPLACED AFMC (2QN) IAW AMM 28-51-35. OPS CHK GOOD. ACCOMPLISHED PRIMING OF ACT FUEL PUMPS & ACT FUEL TRANSFER IAW AMM 28-00-00. OPS CHK GOOD. NO FAULTS/MSGS. THIS CLEARS MDDR. PLAC REMOVED. MX-4 UPDATED. MCC NOTIFIED.
